# SDR F3LA200800500

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED THE RT LATERAL SHEAR PLATE AT Y-1162, FROM FRAME 69 TO FRAME 70, HAD CORROSION AND FOUR SHEARED FASTENERS AT THE FWD EDGE.  MAINT REMOVED AND REPLACED THE LATERAL SHEAR PLATE AT Y-1162 AT FRAME 69 TO FRAME 70 IAW SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
